# SDR REXA2025090300846

- Difficulty date: July 15, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT 20R IS CORRODED BETWEEN FS 310.00 AND 319.70.  INSTALLED NEW INTERCOSTAL P/N: SH670-32047-1 FROM STR20R BETWEEN FS310.00 TO FS319.70 IAW CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
